MAUDE Adverse Event Report: COOK INC FLEXOR ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G48192
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation = unknown.Pma/510(k) number = k142829.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, prior to an unknown procedure, the plastic tubing of a flexor ansel guiding sheath was found to be cracked and the sheath appeared crimped.The procedure was instead completed with a cook 6 french, 90 centimeter ansel sheath.The complaint device did not make patient contact.The device was stored hanging on a rack in the procedure room.There was no damage to the package noted.There have been no reported adverse effects to the patient.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.B1, h1: on return of device (b)(6) 2020, the sheath appeared unused.The plastic protector tube was cracked in multiple places within a 6cm section of the proximal end.The distal tip of this protector was also damaged.The sheath itself was smashed at 2mm from the check-flo cap, but no cracks, fractures, or other damage was noted to the device.There is no evidence to suggest that the observed device failure would be likely to cause or contribute to a death or a serious injury if the failure were to recur.Furthermore, there is no evidence that the device caused or contributed to a serious injury, as no life-threatening or permanently impairing injury took place, nor was intervention taken as a result of the device failure which would be required to prevent permanent impairment or damage to the patient.As such, the event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury, or reportable product malfunction.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
FLEXOR ANSEL GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9793013
Report Number1820334-2020-00553
Device Sequence Number16716493
Product Code DYB
UDI-Device Identifier00827002481923
UDI-Public(01)00827002481923(17)211121(10)9328851
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2021
Device Model NumberG48192
Device Catalogue NumberKCFW-5.0-18/38-110-RB-ANL0-HC
Device Lot Number9328851
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2020
Initial Date Received by Manufacturer 02/26/2020
Supplement Date Received by Manufacturer03/06/2020
Initial Report FDA Received Date03/05/2020
Supplement Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1